# SDR DALA12001876308

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 94,116 hours, 11,621 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, THE MAIN DECK SEAT TRACK AT RBL 11.33, STA 1237 WAS FOUND WITH A LUG BLENDED WHERE A SEAT WAS REQUIRED TO BE INSTALLED.  MAINTENANCE ACCOMPLISHED ER/A 503513-14AD.
